# SDR SWIA200514749

- Difficulty date: March 7, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 8,697 hours, 6,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 FLOOR SUPPORT ANGLE LBL 42 CRACKED.  ITEM FOUND AT C-CHECK INSPECTION. REPAIRED IAW CRJ REO 601R-53-61-117 REV B.
